# SDR ABXA9500250

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49125401A
- Condition: Cracked
- Location: Sta. 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A VERTICAL CABIN FLOOR SUPPORT FITTING WAS FOUND CRACKED AT STA. 965, LBL 34.  REPLACED FITTING IAW DC-9 SRM 51-30-5 AND 51-30-1.
